# SDR SWAA2019061733754

- Difficulty date: May 31, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 69,957 hours, 41,234 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER RIB CRACKED AT STA. 120.3, STIFFENER LOWER FLANGE, 4TH FROM THE FRONT.          / REPAIRED RIB IAW SRM.
